MathSciNet Relay Station
MathSciNet bibliographic data
MR1409007 68Q15 (68Q30 68Q45 68Q68)
Shallit, Jeffrey; Breitbart, Yuri Automaticity. I. Properties of a measure of descriptional complexity. J. Comput. System Sci. 53 (1996), no. 1, 10–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement